# SDR USAA2013010700012

- Difficulty date: January 6, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 31,555 hours, 21,042 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757032200200
- Part serial: ASN770
- Condition: Worn
- Location: Te Flap
- Part time: 31,555 hours, 21,042 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C9 CHECK - LEFT WING FLAP INTERCONNECT STRUT WORN AT Z581.  REPLACED LEFT WING FLAP INTERCONNECT STRUT AT Z581 IAW A319 AMM 27-51-44-000-001-A.
